2 doctors weighed in:

How long does it take for the drowsiness side effect of geodon (ziprasidone) goes away?

2 doctors weighed in
Dr. Chris Esguerra
Psychiatry
1 doctor agrees

In brief: About 4-7 days

Geodon or ziprasidone tends to have sedating effects during the beginning of treatment, making someone drowsy.
These effects tend to go away after 4-7 days. If they persist, let your doctor know to adjust the timing of the dose or the dose amount.

In brief: About 4-7 days

Geodon or ziprasidone tends to have sedating effects during the beginning of treatment, making someone drowsy.
These effects tend to go away after 4-7 days. If they persist, let your doctor know to adjust the timing of the dose or the dose amount.
Dr. Chris Esguerra
Dr. Chris Esguerra
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors